# SDR AALA202203070427

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737*
- Aircraft serial: 31158
- Aircraft time: 27,985 hours, 11,655 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CARGO SMOKE DETECTOR M2240 FAILS BUILT IN TEST EQUIPMENT CHECK. REMOVED AND REPLACED CARGO SMOKE DETECTOR M2240, OPERATIONS TEST CHECKS GOOD PER B737NG AMM 26-16-01 & 26-16-00.
